MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998806
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pump supplied with the x-force u30 ureteroscopic balloon dilation catheter was found to be malfunctioned upon opening of the package and the pointer did not move when pressurizing.It was mentioned that the patient's condition was good and the patient had infectious disease.As per follow up information received via ibc on 15-nov-2022, it was stated that there was no patient involvement.
 
Event or Problem Description
It was reported that the pump supplied with the x-force u30 ureteroscopic balloon dilation catheter was found to be malfunctioned upon opening of the package and the pointer did not move when pressurizing.It was mentioned that the patient's condition was good and the patient had infectious disease.As per follow up information received via ibc on 15nov2022, it was stated that there was no patient involvement.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to poor sample condition.No physical sample was returned; however, a photo sample was submitted.The photo submitted was a still image from a 16 second video, the still image was at the 0 second mark; the eagle inflation device could be seen; however, the gauge needle could not be seen from the angle the device was held and the reported defects could not be evaluated.Although a specific cause cannot be determined, potential root causes for this event could be, "inadequate specifications, inadequate supplier".It is unknown if the device had met relevant specifications or resulted in the reported event.No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "before use, inspect the device to verify that no damage has occurred during shipping and handling.Do not exceed 30 atm" h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15852113
Report Number1018233-2022-08923
Device Sequence Number6525793
Product Code EZN
UDI-Device Identifier10801741052771
UDI-Public(01)10801741052771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Model Number998806
Device Catalogue Number998806
Device Lot NumberBMFTFM26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown